# SDR FDEA200802050350

- Difficulty date: February 5, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC19591
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP ON UPPER SKIN FOUND CRACK.  REPAIRED AREA IAW SRM 57-00-01 FIG 4 SHT 2 VOL I.
